Post medication ankle swollen and hives on one leg.
Hi I recently had an abcess or cyst on my upper thigh which was infected and I was given prescribed Bactrim DS. I got the generic from walmart. After 2 weeks of antibiotics the infection is gone. But now, after 3 weeks of being off the medication, I have been noticing my ankle swelling up and I have hives on my leg. Could this be a reaction from the medication this far after ?
The action of Bactrim-DS is only for 7-8days .If it was to be an allergic reaction it happens on first dose and comes all over body & not just on one leg.Please consult a doctor for this looks to be a new problem.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My daughter is 9 months old, about a day ago a bunch of red dots started to cover her body, like hives , she doesn t have a fever and they don t seem to bother her she hasn t scratched at them at all. It s on her arms, legs, face and around her private area kind of. Is there anything I can give her to make them go away ?
My daughter is 9 months old, about a day ago a bunch of red dots started to cover her body, like hives , she doesn t have a fever and they don t seem to bother her she hasn t scratched at them at all. Its on her arms, legs, face and around her private area kind of. Is there anything I can give her to make them go away?
I have large red hives on my lower legs and ankles. I also, have one on my right wrist . They are very painful, I am in bed all day. My left ankle is so swollen that it looks like I sprained my ankle. It is affecting my joints, I can barely walk down the stairs. I have to sleep with UGG boats on because when you sleep your foot goes forward under the covers. I could not bend my foot straight because it was so painful. I take vicodin and ibuprofen a few times a day to elevate the pain. Do you have any idea what this is?
I've been watching my blood pressure. Sometime its normal, sometime not. My pulse also is doing that. This reading is 137/84 and pulse is 45. I was just wondering how lower your pulse can go and be okay? Reading earlier was 139/76 and pulse 110. One of my high ones was 133/94 and pulse 46. I have been taking prednesone since yesterday in a tapering dose due to an unknown allergic reaction under my eyes/swelling. But my blood pressure has been doing the high/normal stuff for some time.
hx of stg 3 ovarian ca, chemotherapy over the last 8 yr. Initial surgery 8 yr ago for tumor debulking, 3 yr later sbo surgery. last 3 years fistula from bowel to vagina. Just bothersome for the first 2.5 yr, . last 4 months increasing pain, on cipro and flagyl on and off for quite a while. two weeks or so ago, hospitalized with severe pain, doc found a-fib, which was converted to NSR. New meds were amiodarone, metoprolol, Coumadin . while in hospital changed from cipro to levo. Saw surgeon in Tucson last Wednesday and he changed levo to cipro. I had allergic reaction and was admitted to YRMC on Friday. Placed on epi drip to bring bp up. in ICU , had another reaction to flagyl and now stopped that. Question, what other antibiotics can I be placed on for the diverticulitis that will clear up infection before surgery. there is an infectious control doctor involved
My bday party is Saturday, 11/6/10; however, 11/3/10, I had a severe allergic reaction to nuts. I was given steroids, pepcid and benadryl at hospital. I was sent home with 40 mg of prednisone 2x a day or 4 days, 40 mg of pepcid 2 x a day and benadryl 25 - 50mg every 4 - 6 hours. I went to allergist who gave me a script to ween off prednisone. For 11/5/10 - 30mg, 11/6/10 - 20mg, 11/7/10 - 10mg, 11/8/10 - 5mg (end). My question, the "caution category" on the prescription info sheet doesn't indicate if I could consume a glass (or two) of wine on 11/6/10; is it safe to consume 1 or 2 glasses of wine on 11/6/10?
Had a severe allergic reaction* to a combination of prescription drugs including the following Scheduled: opioid , amphetamine , barbituate (or, was it benzodiapine?), and whatever category/categories zolpidem & phentermine may be in. *Severe...
Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...
I have had allergy testing and I am highly allergic to mold. I have sinusitis and have taken antibiotics but they did not help. I have also tried nasal irrigation but nothing seems to help. I have had severe sinus symptoms for over a month. I have...